# SDR AALA2020030959005

- Difficulty date: March 4, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 75,215 hours, 9,624 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771128
- Part serial: M8803
- Condition: Low Pressure
- Location: R1 Door
- Part time: 23,216 hours, 2,727 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - R1 DOOR SLIDE PRESSURE BELOW LIMITS. REMOVED AND REPLACED R1 DOOR SLIDE  PER WC 25-94-25.
